Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from asthma, taking only Alovent, no inhaler therapy. Having sneezing problem that goes alright after liquid goes out. Suggestions?

my son aged 14years is suffering from asthma for more than 3 years. (moderate obstruction). The doctor started with laricef - o 200, omnacortil , montek LC. Now he has prescribed alovent, to be taken if necessasary and he stopped all tablets. He is also not taking inhalation theraphy. Now in the morning he finds it difficult as he gets sneezing and after some time, when the liquid gets out of his nose, things become ok. Does this situation suggests that he will come out of his problem? my e mail id is YYYY@YYYY
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
if you want to get rid of the problem you have to withdraw all milk and diary products completely you can be cleared off the disease
after addition of milk and diary to diet after 2 years child start getting allergies and it increases as afe increases
you can add singular 10 mg bd
allera 130 mg bd
syp ventrolin 1 tsf bd
apply neosporin h eye ointment in nose bd and sea water drops 2 drops in each nose night as preventors of allergy
taper off steroids
i am sure you will off disease after 3 wk of withdrawing milk and diary
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor